JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON SET-VALUED CHOQUET INTEGRALS AND CONVERGENCE THEOREMS (II)
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON SET-VALUED CHOQUET INTEGRALS AND CONVERGENCE THEOREMS (II)
Lee, Chae-Jang; Kim, Tae-Kyun; Jeon, Jong-Duek;
  PDF(new window)
 Abstract
In this paper, we consider Choquet integrals of interval number-valued functions(simply, interval number-valued Choquet integrals). Then, we prove a convergence theorem for interval number-valued Choquet integrals with respect to an autocontinuous fuzzy measure.
 Keywords
fuzzy measurees;autocontinuous;Choquet integrals;Hausdorff metric;convergence theorem;
 Language
English
 Cited by
1.
ON CHOQUET INTEGRALS OF MEASURABLE FUZZY NUMBER-VALUED FUNCTIONS,;;;;

대한수학회보, 2004. vol.41. 1, pp.95-107 crossref(new window)
2.
Convergence of Interval-valued Choquet integrals,;;

International Journal of Fuzzy Logic and Intelligent Systems, 2005. vol.5. 3, pp.196-199 crossref(new window)
3.
퍼지수치 확률변수의 쇼케이 기댓값과 그 응용,장이채;김태균;

한국지능시스템학회논문지, 2005. vol.15. 1, pp.98-103 crossref(new window)
4.
구간치 쇼케이적분에 의해 정의된 단조 구간치 집합함수의 구조적 성질에 관한 연구,장이채;

한국지능시스템학회논문지, 2008. vol.18. 3, pp.311-315 crossref(new window)
5.
구간치 쇼케이적분과 위험률 가격 측정에서의 응용,장이채;

한국지능시스템학회논문지, 2007. vol.17. 4, pp.451-454 crossref(new window)
6.
THE AUTOCONTINUITY OF MONOTONE INTERVAL-VALUED SET FUNCTIONS DEFINED BY THE INTERVAL-VALUED CHOQUET INTEGRAL,;

호남수학학술지, 2008. vol.30. 1, pp.171-183 crossref(new window)
7.
A NOTE ON THE MONOTONE INTERVAL-VALUED SET FUNCTION DEFINED BY THE INTERVAL-VALUED CHOQUET INTEGRAL,;

대한수학회논문집, 2007. vol.22. 2, pp.227-234 crossref(new window)
8.
A note on Jensen type inequality for Choquet integrals,;

International Journal of Fuzzy Logic and Intelligent Systems, 2009. vol.9. 2, pp.71-75 crossref(new window)
1.
Set-valued Choquet integrals revisited, Fuzzy Sets and Systems, 2004, 147, 3, 475  crossref(new windwow)
2.
Some characterizations of interval-valued Choquet price functionals, Journal of Korean Institute of Intelligent Systems, 2006, 16, 2, 247  crossref(new windwow)
3.
A note on convergence properties of interval-valued capacity functionals and Choquet integrals, Information Sciences, 2012, 183, 1, 151  crossref(new windwow)
4.
A note on Jensen type inequality for Choquet integrals, International Journal of Fuzzy Logic and Intelligent Systems, 2009, 9, 2, 71  crossref(new windwow)
5.
Set-valued Lusin type theorem for null–null-additive set multifunctions, Fuzzy Sets and Systems, 2012, 204, 106  crossref(new windwow)
6.
Comonotonic Random Sets and Its Additivity of Choquet Integrals, International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, 2017, 25, 04, 557  crossref(new windwow)
7.
Note on the Choquet Integral as an Interval-Valued Aggregation Operators and Their Applications, Journal of Applied Mathematics, 2012, 2012, 1  crossref(new windwow)
8.
A note on the interval-valued generalized fuzzy integral by means of an interval-representable pseudo-multiplication and their convergence properties, Fuzzy Sets and Systems, 2013, 222, 45  crossref(new windwow)
9.
THE AUTOCONTINUITY OF MONOTONE INTERVAL-VALUED SET FUNCTIONS DEFINED BY THE INTERVAL-VALUED CHOQUET INTEGRAL, Honam Mathematical Journal, 2008, 30, 1, 171  crossref(new windwow)
10.
On Properties of the Choquet Integral of Interval-Valued Functions, Journal of Applied Mathematics, 2011, 2011, 1  crossref(new windwow)
11.
A new kind of triangular integrals based on $\mathfrak{T}$ -norms and $\mathfrak{T}$ -conorms, Fuzzy Information and Engineering, 2012, 4, 1, 13  crossref(new windwow)
12.
Fuzzy numbers and fuzzification of the Choquet integral, Fuzzy Sets and Systems, 2005, 153, 1, 95  crossref(new windwow)
 References
1.
Set-valued analysis,

2.
J. Math. Appl., vol.12. pp.1-12

3.
Fuzzy Sets and Systems, vol.52. pp.61-67 crossref(new window)

4.
Ann. Inst. Fourior, vol.5. pp.131-295

5.
J Multi. Analysis, vol.7. pp.149-182 crossref(new window)

6.
Fuzzy Sets and Systems, vol.91. pp.95-98 crossref(new window)

7.
Fuzzy Sets and Systems, vol.112. pp.233-239 crossref(new window)

8.
Advan. Stud. Contemp. Math., vol.6. 1,

9.
A note on convexity and comonotonically additivity of set-valued Choquet intgerals,

10.
Fuzzy Sets and Systems, vol.29. pp.201-227 crossref(new window)

11.
J. Math. Anal. and Appl., vol.159. pp.532-549 crossref(new window)

12.
Fuzzy Sets and Systems, vol.92. pp.197-203 crossref(new window)

13.
J. Math. Anal. and Appl., vol.102. pp.86-101 crossref(new window)

14.
Fuzzy measure theory,

15.
Fuzzy Sets and Systems, vol.98. pp.355-360 crossref(new window)

16.
Fuzzy Sets and Systems, vol.56. pp.237-241 crossref(new window)